# SDR SWAA2025050566708

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8902Q
- Make and model: Boeing 737-8
- Aircraft serial: 68119
- Aircraft time: 5,527 hours, 3,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT FA FLASHLIGHT INOP<[01] CLOSED #2 ENG FAN COWLS REF AMM 71-11-04.;[02] REPLACED AFT F/A FLASHLIGHT INOP. OK TO CONTINUE PER MEL 25-64-02A.
